A partially open porous media flow with chaotic advection: towards a model of coupled fields

G. Metcalfe, D. Lester, Alison Ord, P. Kulkarni, Michael Trefry, Bruce Hobbs, Klaus Regenauer-Lieb, J. Morris

    Research output: Contribution to journalArticlepeer-review

    25 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)217-230
    JournalPhilosophical Transactions of the Royal Society A-Mathematical, Physical and Engineering Sciences
    Publication statusPublished - 2010

    Cite this